ELECTRON POLARIZATION IN QUANTUM-WELLS WITH UNIFORM ELECTRIC-FIELD


ILAIWI K., TOMAK M.

PHYSICA STATUS SOLIDI B-BASIC RESEARCH, vol.166, no.2, pp.409-413, 1991 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 166 Issue: 2
  • Publication Date: 1991
  • Doi Number: 10.1002/pssb.2221660210
  • Title of Journal : PHYSICA STATUS SOLIDI B-BASIC RESEARCH
  • Page Numbers: pp.409-413

Abstract

The polarization of a quantum electron confined in square, parabolic, and triangular quantum wells is calculated numerically. The aim of the present calculations is to compare the results for various geometries.